Advertisement

Mecanique aleatoire

  • J. M. Bismut
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 929)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographle

  1. [1]
    ABRAHAM R. and MARSDEN J. Foundations of mechanics. 2nd edition. London-Amsterdam: Benjamin Cummings 1978.zbMATHGoogle Scholar
  2. [2]
    ARNOLD V. Méthodes mathématiques de la mécanique classique, Moscou: Editions Mir 1974.Google Scholar
  3. [3]
    BAXENDALE P. Measures and Markov processes on Function spaces. Bull. Soc. Math. France, Mémoire no 46, 131–141 (1976).MathSciNetzbMATHGoogle Scholar
  4. [4]
    BAXENDALE P. Wiener processes on Manifolds of Maps. (A paraître)Google Scholar
  5. [5]
    BILLINGSLEY P. Convergence of probability measures. New-York: Wiley.Google Scholar
  6. [6]
    BISMUT J.-M. Conjugate convex functions in optimal stochastic control. J. Math. Anal. and Appl. 44, 384–404 (1973).MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    BISMUT J.-M. An introduction to duality in random mechanics. In “Stochastic control theory and stochastic differential systems”. M. Kohlmann and W. Vogel ed. pp. 42–60 Lecture Notes in Control and Information Sciences, no16. Berlin-Heidelberg-New-York Springer 1979.CrossRefGoogle Scholar
  8. [8]
    BISMUT J.-M. Principes de mécanique aléatoire. Lecture Notes in Mathematics. (A paraître).Google Scholar
  9. [9]
    BISMUT J.-M. Flots stochastiques et formule de Ito-Stratonovitch généralisée. C.R.A.S. 290, 483–486 (1980).MathSciNetzbMATHGoogle Scholar
  10. [10]
    BISMUT J.-M. A generalized formula of Ito on stochastic flows. (A paraître).Google Scholar
  11. [11]
    BISMUT J.-M. On the onto property of stochastic flows. (A paraître).Google Scholar
  12. [12]
    BISMUT J.-M. Formulation géométrique de calcul de Ito, relèvement des connexions et calcul des variations. C.R.A.S. 290, 427–429 (1980).MathSciNetzbMATHGoogle Scholar
  13. [13]
    BISMUT J.-M. Intégrales stochastiques non monotones et calcul différentiel stochastique. C.R.A.S. 290, 625–628 (1980).MathSciNetzbMATHGoogle Scholar
  14. [14]
    BISMUT J.-M. Diffusions hamiltoniennes, optimalité stochastique et équations de Hamilton-Jacobi. C.R.A.S. 290, 669–672 (1980).MathSciNetzbMATHGoogle Scholar
  15. [15]
    BISMUT J.-M. Martingales, the Malliavin calculus and hypoellipticity under general Hörmander's conditions. (A paraître).Google Scholar
  16. [16]
    CLARK J.M.C. The representation of functionals of Brownian motion by stochastic integrals. Ann. Math. Stat. 41, 1282–1295 (1970).MathSciNetCrossRefzbMATHGoogle Scholar
  17. [17]
    DELLACHERIE C. et MEYER P.-A. Probabilités et Potentiels. 2o édition. Paris-Hermann 1975.Google Scholar
  18. [18]
    EELLS J. and ELWORTHY K.-D. Wiener integration on certain manifolds. Some problems in non-linear analysis. C.I.M.E. IV pp 69–74 Rome: Ed. Gremonese 1971.zbMATHGoogle Scholar
  19. [19]
    ELWORTHY K.-D. Stochastic dynamical systems and their flows Stochastic Analysis A. Friedman and M. Pinsky Ed. pp 79–95. New-York: Acad. Press 1978.Google Scholar
  20. [20]
    EMERY M. Equations differentielles lipchitziennes. Etude de la stabilité. Séminaire de Probabilités no 13, pp 281–293. Lecture Notes in Mathematics no 721, Berlin-Heidelberg New-York: Springer 1979.CrossRefGoogle Scholar
  21. [21]
    HAUSSMANN U. Functionals of Ito processes as stochastic integrals. SIAM J. of Control 16, 252–269 (1978).MathSciNetCrossRefzbMATHGoogle Scholar
  22. [22]
    HAUSSMANN U. On the integral representation of functionals of Ito processes. Stochastics, 3, 17–27 (1979).MathSciNetCrossRefzbMATHGoogle Scholar
  23. [23]
    HORMANDER L. Hypoelliptic second order differential equations. Acta Math. 119, 147–171 (1967).MathSciNetCrossRefzbMATHGoogle Scholar
  24. [24]
    IKEDA N. and MANABE S. Stochastic integrals of differential forms and its applications. Stochastic Analysis, A. Friedman and M. Pinsky Ed., pp 175–185. New-York and London: Acad. Press 1978.Google Scholar
  25. [25]
    IKEDA N. and WATANABE S. Diffusion on manifolds. (A paraître).Google Scholar
  26. [26]
    ITO K. Stochastic differential equations in a differentiable manifold. Nagoya Mat. J. 1, 35–47 (1950).MathSciNetCrossRefzbMATHGoogle Scholar
  27. [26]
    ITO, K. Stochastic parallel displacement. Probabilistic methods in differential equations, pp 1–7. Lecture Notes in Mathematics no 451. Berlin-Heidelberg. New-York Springer 1975.CrossRefGoogle Scholar
  28. [27]
    ITO K. Extension of stochastic integrals. Proceedings of the International symposium on Stochastic Differential equations of Kyoto (1976), pp 95–109. Tokyo: Kinokuniya and New-York: Wiley 1978.zbMATHGoogle Scholar
  29. [28]
    JACOD J. et YOR M. Etude des solutions extrémales et représentation intégrale des solutions pour certains problèmes de martingales. Z. Wahrsch. 38, 83–125 (1977).MathSciNetCrossRefzbMATHGoogle Scholar
  30. [29]
    LIPTSER R.-S. and SHIRYAYEV A.-N. Statistics of random processes I,II. Berlin-Heidelberg. New-York: Springer (1978).CrossRefzbMATHGoogle Scholar
  31. [30]
    KOBAYASHI S. and NOMIZU K. Foundations of differential geometry. Vol I, New-York and London: Interscience 1963. Vol. II, New-York and London: Interscience 1969.zbMATHGoogle Scholar
  32. [31]
    MALLIAVIN P. Formule de la moyenne, Calcul de perturbations et Théorèmes d'annulation pour les formes harmoniques. J. of Funct. Anal. 17, 274–291 (1974).MathSciNetCrossRefzbMATHGoogle Scholar
  33. [32]
    MALLIAVIN P. Stochastic calculus of variations and Hypoelliptic operators. Proceedings of the international conference on Stochastic differential equations of Kyoto (1976), pp 196–263. Tokyo: Kinokuniya and New-York: Wiley 1978.Google Scholar
  34. [33]
    MALLIAVIN P. Ck-hypoellipticity with degeneracy. Stochastic Analysis. A. Friedman and M. Pinsky ed. pp. 199–214. New-York and London: Acad. Press 1978.Google Scholar
  35. [34]
    MEYER P.-A. Un cours sur les intégrales stochastiques. Séminaire de Probabilités no 10, pp. 245–400. Lecture Notes in Mathematics no 511. Berlin-Heidelberg, New-York Springer 1976.Google Scholar
  36. [35]
    MICHEL D. Formule de Stokes stochastique. C.R.A.S. 286, 627–630 (1978).MathSciNetzbMATHGoogle Scholar
  37. [36]
    MICHEL D. Formule de Stokes stochastique. BUL. Sci. Math. 103, 193–240 (1979).MathSciNetzbMATHGoogle Scholar
  38. [37]
    MILNOR J. Morse Theory. Princeton: Princeton University Press 1963.CrossRefzbMATHGoogle Scholar
  39. [38]
    MITTER S.K. (A paraître).Google Scholar
  40. [39]
    SCHWARTZ L. Semi martingales sur des variétés et martingales conformes sur des variétés analytiques complexes. Lecture Notes in Mathematics no 787. Berlin-Heidelberg. New-York 1980.Google Scholar
  41. [40]
    SCHWARTZ L. Equations différentielles stochastiques sur des variétés, relèvement d'équations différentielles stochastiques et de semi-martingales par des connexions sur des espaces fibrés. (A paraître).Google Scholar
  42. [41]
    STROOCK D.-W. and VARADHAN S.R.S. Multidimensional diffusion processes. Grundlehren der Mathenatischen Wissenschaften. Berlin-Heidelberg. New-York: Springer 1979.zbMATHGoogle Scholar
  43. [42]
    STROOCK D.-W. and VARADHAN S.R.S. On the support of diffusion processes with applications to the strong maximum principle. Sixth Berkeley symposium on Probability and Statistics, III, 333–359. Berkeley-Los Angeles: University of Calif. Press 1972.zbMATHGoogle Scholar
  44. [43]
    SUSSMANN H.-J. On the gap between deterministic and Stochastic ordinary differential equations. Annals of Probability 6, 19–41 (1978).MathSciNetCrossRefzbMATHGoogle Scholar
  45. [44]
    WEINSTEIN A. Lectures on symplectic manifolds. Regional conference Series in Mathematics, no 29, p 1–48. Providence: A.M.S. 1977.CrossRefzbMATHGoogle Scholar
  46. [45]
    WESTENHOLZ C. Von Differential forms in Physics. Amsterdam New-York-Oxford: North-Holland 1978.zbMATHGoogle Scholar
  47. [46]
    WONG E. and ZAKAI M. Riemann-Stieljes approximation of Stochastic integrals. Z. Wahrsch. 12, 87–97 (1969).MathSciNetCrossRefzbMATHGoogle Scholar
  48. [47]
    BENSOUSSAN A. Filtrage optimal des systèmes linéaires. Paris: Dunod 1971.zbMATHGoogle Scholar
  49. [48]
    DOSS H. Liens entre équations différentielles stochastiques et ordinaires. Annales Institut Henri Poincaré, XII, 99–125 (1977).MathSciNetzbMATHGoogle Scholar
  50. [49]
    GIKHMAN I.-I., and SKOROKHOD A.-V. Introduction to the theory of random processes. Philadelphia: Saunders 1969.zbMATHGoogle Scholar
  51. [50]
    LANDAU L. and LIFCHITZ E. Theorie des champs. Moscou. Editions Mir 1970.zbMATHGoogle Scholar
  52. [51]
    KUNITA H. On the decomposition of solutions of Stochastic differential equations. (A paraître). *** DIRECT SUPPORT *** A00J4403 00002Google Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • J. M. Bismut

There are no affiliations available

Personalised recommendations